# SDR 20000510AP004

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5700 · Wing Structure
- Part: Web
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.75 INCH CRACK AT LEFT WING OUTBOARD MID FLAP INBOARD MOST RIB AT LOWER AFT END.  STOP DRILLED CRACK IAW SRM 51-10-1.  FABRICATED WEB REPAIR IAW 51-40-2 PAGE 5.  HFEC INSPECTION CONFIRMED CRACK WAS CONTAINED.  FABRICATED WEB REPAIR IAW 51-40-2 PAGE 5.  TREATED/PRIMED IAW 51-10-2 PAGE 1.  INSTALLED IAW SRM 51-30-2, PAGE 4.  (M)
